Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online
Ask a Urologist   »  

Masturbating frequently, soft erection. Will I get hard erections if I stop masturbating?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
Hi! I masturbate quite often may be 3 or 4 times a week. I have been doing this since I was 17. I am 25 now. I have recently noticed that I don't get the same kind of erection which I used to get may be 3 or 4 years back. It is not that tight. I was wondering if I stop masturbating would I be able to get the same kind of erection? Would the damage that I have caused to my penis heal automatically or would I need some kind of medications?
Posted Sun, 23 Sep 2012 in Penis Problems
 
 
Answered by Dr. Pragnesh Vachharajani 1 hour later
Hi,

Thanks for posting your query.

Please do not worry.

Masturbation dose not lead to any problem, no weak erection, nothing.

There is no need to worry and you do not require any treatment for same.

Masturbation just like any other sense like eating, sleeping etc.

Strength of erection is related to your excitement.

Please remove any phobia or myths from your mind.

I hope this helps.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor